MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-201
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to vyaire medical problem with the laptop 1200 ventilator a persistent o2 (oxygen) pressure low alarm.Furthermore, there was no patient harm reported associated with the event.
 
Additional Manufacturer Narrative
H10: vyare medical was not able to verify the reported issue.The suspect device was returned for evaluation.Vyaire received ltv unit p/n 18888-201-99, s/n (b)(6).A visual inspection was performed and found unit missing bottom boot cover.No damages, signs of misuse or contamination were noted.A 50psi oxygen source and ac power was connected to unit and powered on.Customer settings were resumed, and unit was allowed to ventilate while observing for anomalies.Fio2 was set to 100%, an external o2 analyzer was connected at patient/gas outlet.O2 delivery was found to be delivering within specification at 95.5%.O2 unlet pressure was measured via rt xdcr data menu.With o2 line disconnected and open to ambient, o2 psi on ltv measured -0.04psi (spec 0 ±0.5psig).With 50psi applied to inlet port, ltv unit displayed 50.01psi (spec 50psi ±2psig).An event trace was performed and found several o2 low alarms.Per ltv operator¿s manual 32341-001, the o2 inlet pressure low alarm is set to activate at less than 35 psig.All triggered events occurred as expected when psi was below the 35psi threshold.System power was cycled into user mode and allowed to cycle on customer settings overnight in attempt to duplicate failure, no abnormal events were noted.O2 supply pressure was lowered and verified alarm triggers at the correct psi.The reported complaint was unable to be duplicated.A review of event trace confirmed low o2 alarms occurring, however ltv vent was found to be performing as expected.Alarms were triggered due to supplied o2 source being below the 35psi threshold.50psi was applied to unit during testing, no abnormal events were noted during evaluation.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
H11: correction.D4: model#, g4: pma/510k.The supplemental report has corrected the model# to 18888-201 and pma/510k to k083688.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18208784
Report Number2021710-2023-18428
Device Sequence Number7402023
Product Code CBK
UDI-Device Identifier10190752115637
UDI-Public(01)10190752115637
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K083688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18888-201
Device Catalogue Number18888-201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown